# SDR UIEA2020061101278

- Difficulty date: June 10, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,190 hours, 19,419 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225136109
- Part serial: 4522
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL MESSAGE ON EHSI AFTER TAKE OFF WITH RIGHT RADAR SELECTED ON.  REMOVED AND REPLACED WX RADAR ANTENNA M269, OPS CHECK WX RADAR SYS, OK. AMM 34-43-05,  REMOVED AND REPLACED RIGHT WXR TRANSCEIVER IAW AMM 34-43-01-004/404. OPS TESTED GOOD IAW AMM 34-43-01-584.
